Alert archive / Colorado / Flash Flood Warnings in 2016

Flash Flood Warning 63, NWS Goodland, KS

September 2, 2016Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Sep 2, 2016, 6:18 PM MDT for Yuma County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2016, 6:18 PM MDT (00:18 UTC)
Expired
Sep 2, 2016, 9:56 PM MDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
2607 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WGUS53 KGLD 030018
FFWGLD
COC125-030315-
/O.NEW.KGLD.FF.W.0063.160903T0018Z-160903T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT FRI SEP 2 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 915 PM MDT

* AT 618 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALVIN AND WAUNETA. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229

$$

JN
3 follow-up statements
765 
WGUS73 KGLD 030110
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM MDT FRI SEP 2 2016

COC125-030315-
/O.CON.KGLD.FF.W.0063.000000T0000Z-160903T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
710 PM MDT FRI SEP 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHEASTERN YUMA COUNTY...

AT 710 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALVIN AND WAUNETA. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229

$$

JN
568 
WGUS53 KGLD 030236
FFWGLD
COC125-030415-
/O.EXT.KGLD.FF.W.0063.000000T0000Z-160903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT FRI SEP 2 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1015 PM MDT

* AT 835 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF RAIN
  HAVE FALLEN. FLASH FLOODING IS LIKELY ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALVIN AND WAUNETA. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229

$$

HUSTED
554 
WGUS73 KGLD 030356
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
956 PM MDT FRI SEP 2 2016

COC125-030405-
/O.CAN.KGLD.FF.W.0063.000000T0000Z-160903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
956 PM MDT FRI SEP 2 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN YUMA COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER, WATER IS STILL LIKELY FLOWING OVER ROADS,
ESPECIALLY NEAR ROCK CREEK AND SURVEYOR CREEK. PLEASE CONTINUE
TO HEED ANY REMAINING ROAD CLOSURES AND THE AREAL FLOOD WARNING
FOR NORTHERN YUMA COUNTY.

LAT...LON 4039 10206 4011 10206 4014 10229 4038 10229

$$

HUSTED

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 5:20 PM MDT, 58 minutes earlier.

Area forecast discussion, Sep 2, 5:20 PM MDT, 58 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
520 PM MDT FRI SEP 2 2016

.SHORT TERM...(This evening through Saturday)
Issued at 226 PM MDT Fri Sep 2 2016

Main forecast issues will be the chance of thunderstorms and the
possibility of severe thunderstorms tonight and once again later
tomorrow afternoon. A secondary issue will be coverage of fog later
tonight into Saturday morning.

For tonight...Strong lee trough is pulling a generous amount of low
level moisture into the area at this time. At the same time a rather
strong shortwave trough, per pv/satellite analysis is approaching
from the Colorado. Some model differences but it does look like
that there will be a right rear quadrant of the upper jet moving
in as well. Rather moist and unstable environment is setting up
ahead of these features.

Thunderstorms are already developing to well to our west and
northwest. Guidance, especially the convective allowing guidance, is
producing a cluster of storms that moves across the area.
Considering the lift, moisture, and instability expected through
the night, these storms look to last into the overnight hours.
Considering the shear and instability parameters some of these
storms look to have a better chance of becoming severe than in
recent days. Also precipitable water values increases to near 1.5
inches. Storm movement is near 15 knots. Considering the storm
motion, these storms could produce locally heavy rainfall.

Behind the thunderstorms tonight, models once again increase
boundary layer moisture. Models overproduced fog this morning.
However stratus looks pretty certain. At this time plan on having
a patchy fog mention.

For Saturday...fog and stratus, to the west of any ongoing
thunderstorms, will burn off with the stratus being the last to go
as has been the case the last few days.

Another question is how much convection and where is it during the
entire day. Left front quadrant of the jet looks near or just north
of the forecast area in the morning. There appears to be a number of
shortwave troughs during this period which are poorly defined by the
output. There appears to be a shortwave still affecting the far
eastern portion of the area in the morning. So it does not appear
unreasonable to have some morning thunderstorms and will have some
kind of mention.

Models have pulled back some on the chance of thunderstorms. However
not sure why. It does not look like the air mass will not change
much with instability and shear parameters nearly the same or
slightly better than today, especially in the western portion of the
area.

Surface trough remains to the west of the area through the day.
However it is closer to the area than today. Also models are
consistent in developing a dryline near or over the western portion
of the area in the afternoon. Left front quadrant of above mentioned
jet looks to affect the far north and especially sections of the
area during the afternoon. The Ecmwf is also showing a possible
right rear quadrant over the southeast portion of the area in the
afternoon. A stronger shortwave appears to come in from the
southwest in the afternoon.

Instability axis through mid levels sets up along the Colorado
border by late afternoon. Air mass looks uncapped. Am concerned that
models underdoing convection overall, but especially that they are
not developing the convection far enough west. Considering all the
factors, a chance of afternoon storms look reasonable. Also would
consider tomorrow to have a similar severe and heavy rain threat
compared to todays.

.LONG TERM...(Saturday night through Friday)
Issued at 143 PM MDT Fri Sep 2 2016

A relatively active pattern will prevail Saturday night through
Friday. Shortwave will traverse the CWA Saturday night and into
Sunday morning. Much of the shower and thunderstorm activity will be
confined to the eastern portions of the CWA after midnight,
gradually moving off to the east. Dry weather is expected through
much of the day on Sunday through midday Monday. Another shortwave
will push through the region Monday afternoon and evening and will
allow thunderstorm development. There is good agreement between the
model guidance to indicate a southwest to northeast theta-e boundary
that will act as a focus for thunderstorm development. Instability
will be marginal at best with maximum CAPE around 1000 J/Kg. A
cold front will approach from the north as we head into Tuesday,
slowly pushing into the northern most portions of the CWA around
sunrise. PoPs will gradually increase as instability builds along
and ahead of the front as it becomes nearly stationary. The better
thunderstorm chances will remain north of I-70 with the highest
instability situated in our Nebraska counties. The front will
slowly shift eastward on Wednesday and pull the better PoPs with
it over to the northeastern portions of the CWA. Dry weather will
prevail in the western portions of the area, spreading east as we
head into Thursday and Friday.

Above average temperatures will build across the region ahead of the
cold front with lower to upper 90s expected on Sunday and Monday
afternoon. Highs will be near normal in the middle 80s Tuesday
through Thursday. Overnight lows will fall into the upper 50s to
middle 60s through the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 520 PM MDT Fri Sep 2 2016

For KGLD...VFR conditions thru 07z Saturday w/ VCTS 00z-04z...shifting
to a MVFR/IFR mix from 07z-22z with ceilings ranging from
ovc003-020 and 3sm in fog from 10z-16z...then VFR. Winds southerly
15-25kts with gusts to 30kts thru 04z.

For KMCK...VFR conditions thru 09z Saturday...then MVFR/IFR mix
from 09z-22z with ceilings ranging from ovc005-030 and 3sm in fog
from 11z-1630z. VFR from 22z onward. Winds SSE 15-25kts.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 2, 10:36 AM MDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE GOODLAND KS
1036 AM MDT FRI SEP 2 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1036 AM MDT FRI SEP 2 2016 /1136 AM CDT FRI SEP 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN
COLORADO THIS AFTERNOON. THESE STORMS WILL THEN MOVE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD
BECOME SEVERE, ROUGHLY ALONG AND WEST OF A LINE FROM BENKELMAN TO
GOODLAND TO TRIBUNE, WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION EACH DAY THROUGH THE FORECAST
PERIOD. ON SATURDAY...A FEW THESE THUNDERSTORMS COULD BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Sep 2, 4:33 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     SEIBERT                 39.30N 102.87W
09/02/2016  M48.00 MPH       KIT CARSON         CO   MESONET

            TIME ESTIMATED FROM RADAR.

&&

RHUSTED
Local storm report, Sep 2, 5:07 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     7 SW CLARKVILLE         40.31N 102.72W
09/02/2016  E60 MPH          YUMA               CO   PUBLIC

            PEA SIZE HAIL ALSO REPORTED.

&&

HILL
Special weather statement, Sep 2, 5:10 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT FRI SEP 2 2016

COZ091-092-022345-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
510 PM MDT FRI SEP 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 545 PM
MDT...

AT 509 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF BETHUNE TO 10 MILES SOUTH
OF STRATTON TO 13 MILES SOUTH OF SEIBERT. MOVEMENT WAS SOUTHEAST AT
25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...STRATTON...BETHUNE AND VONA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 410 AND 447.
 HIGHWAY 385 BETWEEN MILE MARKERS 169 AND 192.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3922 10298 3928 10280 3941 10256 3935 10208
      3903 10227 3895 10276 3903 10316 3910 10316
TIME...MOT...LOC 2309Z 293DEG 20KT 3938 10249 3915 10263 3910 10293

HUSTED
Local storm report, Sep 2, 5:33 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     9 SSE CLARKVILLE        40.26N 102.59W
09/02/2016                   YUMA               CO   PUBLIC

            LOCATION ESTIMATED.

&&

HILL
Special weather statement, Sep 2, 5:52 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT FRI SEP 2 2016

COZ091-092-030015-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
552 PM MDT FRI SEP 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 615 PM
MDT...

AT 552 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTH OF VONA TO 14 MILES EAST OF
BOYERO. MOVEMENT WAS EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN KIT
CARSON AND NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 418 AND
426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.

&&

LAT...LON 3927 10280 3930 10248 3912 10250 3892 10284
      3895 10316 3900 10316
TIME...MOT...LOC 2352Z 259DEG 24KT 3921 10270 3900 10302

HUSTED
Local storm report, Sep 2, 6:04 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT FRI SEP 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     BURLINGTON              39.31N 102.27W
09/02/2016  M61.00 MPH       KIT CARSON         CO   ASOS

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 6:01 PM MDTTornado WarningGLDYuma29 min
Sep 2, 6:09 PM MDTFlash Flood WarningGLDKit Carson6 hr
Sep 2, 6:11 PM MDTFlash Flood WarningGLDKit Carson6 hr
Sep 2, 6:19 PM MDTSpecial Weather StatementGLDKit Carson26 min
Sep 2, 6:27 PM MDTSevere Thunderstorm WarningGLDYuma51 min
Sep 2, 6:56 PM MDTSpecial Weather StatementGLDKit Carson34 min
Sep 2, 7:22 PM MDTFlash Flood WarningGLDKit Carson5 hr
Sep 2, 8:47 PM MDTFlash Flood WarningGLDCheyenne3 hr
Sep 2, 9:52 PM MDTAreal Flood WarningGLDYuma12 hr
Sep 2, 11:53 PM MDTAreal Flood WarningGLDCheyenne, Kit Carson, Yuma9 hr
Sep 3, 1:14 AM MDTAreal Flood WarningGLDCheyenne9 hr
Sep 3, 11:48 AM MDTFlash Flood WatchGLDCheyenne, Kit Carson, Yuma17 hr
Sep 3, 4:44 PM MDTSpecial Weather StatementGLDKit Carson16 min
Sep 3, 5:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
Sep 3, 5:37 PM MDTSpecial Weather StatementGLDKit Carson8 min
Sep 3, 5:48 PM MDTSpecial Weather StatementGLDKit Carson27 min
Sep 3, 5:53 PM MDTSevere Thunderstorm WarningGLDKit Carson38 min

Nearby

Flash Flood Warnings in Colorado, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.